Arbitrary-dimensional spike autosolitons
V.v Osipov and
A.v Severtsev
Physica A: Statistical Mechanics and its Applications, 1998, vol. 249, issue 1, 162-166
Abstract:
We study shape of one of the basic types of solitary patterns–spike autosolitons (ASs) forming in many physical, chemical and biological systems. We show that in contrast to domain patterns forming in FitzHugh–Nagumo type systems the size and amplitude of spike ASs are determined by length scales rather than nonlinearities of the system. We find that the amplitude of 2D and 3D ASs is several orders greater than that of 1D AS and can take on gigantic values.
Date: 1998
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437197004536
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:249:y:1998:i:1:p:162-166
DOI: 10.1016/S0378-4371(97)00453-6
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().